# SDR AWXA9900385

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6714D060000AMDTA
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,558 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CONDITION:  AIR TURN-BACK  ENGINE BLEED FAULT   LP 7559931DISCREPANCY: ENG 2 BLEED FAULT AT 1500 FT AGL AFTER TAKE-OFFCORRECTIVE ACTION:  R&R'D ENG 2 BLEED PRESSURE VALVE IAW MM 36 36-11-52-401--LEAK AND   OPS GOOD      TT 0065680CURRENT HISTORY:  BLEED FAULT DAY PRIOR--RESET FAULT DID NOT RETURN
